Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


tyeregium removal and hiv poz
Oct 12, 2005

am hiv poz for a year now with cd4 280 and viral load of 5900. have a tyeregium and was dx with phleberitis 4weeks ago.opthalmologist suggested that i treat phleberitis first and remove the tyeregium in 6 weeks time.1. Will this op affect my cd4, not yet on Rx(ARV). 2.If i have to start Rx, which drugs will u advise me to use(29yrs female still need a child). thanx and apology for some of the spellings.

Response from Dr. Young

Thanks for your post.

I don't think that there will be any problem with getting your eye care and HIV. As for starting HIV treatments, there are quite a number of options.

There are a lot of discussions to this point on the forum and I'd suggest that you take a look at the Q&A first. Have a discussion with your HIV specialist about what she or he thinks is most appropriate for your. Given that you want to have a child, the only important thing is to avoid the use of efavirenz (Sustiva, Stocrin) since this drug is contraindicated during pregnancy.

Good luck, let us know how things turn out for you. BY



Previous
Bird Flu Pandemic Question
Next
HEALTH

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement